# SDR SWIA201437019

- Difficulty date: April 2, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N225AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 28,209 hours, 20,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OVERHEAD LIGHTS ABOVE ROW 4 ARE BURNED OUT.  REPLACED LAMP.
